# SDR SWAA2015030437094

- Difficulty date: January 30, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 68,566 hours, 64,497 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD NR 1 SLAT SKIN LOWER TE CRACKED.  REPAIRED NR 1 SLAT SKIN IAW EA.
